# SDR ABXR2020081100074

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Corroded
- Location: Nr 9 Slat
- Component: Slat, Boeing
- Component part number: 015T1507450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#9 SLAT UPPER TE WEDGE AFT SURFACE IS CORRODED IN NUMEROUS AREAS. REPAIRED DAMAGE ON 39 SLAT TE WEDGE IAW SRM 57-43-02 REPAIR 1,51-70-10 PARA 7, 8, 14, 15, 18, 20, 21, 22.
